Conditions for starlikeness of the Libera operator
© Nunokawa et al.; licensee Springer. 2014
Received: 31 December 2013
Accepted: 7 March 2014
Published: 31 March 2014
is the Libera integral operator, which has been studied by several authors on different counts. In  Mocanu considered the problem of starlikeness of F and proved the following result.
Theorem 1.1 
where F is given by (1.1).
On the order of starlikeness of convex functions was considered also in the recent paper .
2 Main result
In this paper we go back to the problem of starlikeness of Libera transform. We need the following lemmas.
Lemma 2.1 [, p.73]
If in Lemma 2.1 we put , , then the solution of (2.1) satisfies , so we may take , which gives .
Note that if , then a sufficient condition for is ; see [, p.96].
Lemma 2.3 
where lies between 0.911621904 and 0.911621907.
This contradicts the hypothesis and for the case , applying the same method as above, we also have (2.12). This is also a contradiction and it completes the proof. □
hence is strongly starlike of order β.
This is also a contradiction and it completes the proof. □
where is Libera integral given in (1.1).
The assumptions of Theorem 2.7 are satisfied. Therefore, (2.19) holds. □
Corollary 2.8 is an extension of Mocanu’s result (1.2) from the paper  because in (2.18) we have , while in (1.2) we have the stronger assumption that .
The authors would like to express their thanks to the referees for valuable advice regarding a previous version of this paper. This research was supported by the Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education, Science and Technology (No. 2011-0007037).
- Stankiewicz J: Quelques problèmes extrèmaux dans les classes des fonctions α -angulairement ètoilèes. Ann. Univ. Mariae Curie-Skłodowska, Sect. A 1966, 20: 59-75.MathSciNetGoogle Scholar
- Brannan DA, Kirwan WE: On some classes of bounded univalent functions. J. Lond. Math. Soc. (2) 1969, 1: 431-443.MATHMathSciNetView ArticleGoogle Scholar
- Mocanu PT: On starlikness of Libera transform. Mathematica 1986,28(51):153-155.MathSciNetGoogle Scholar
- Mocanu PT: New extensions of a theorem of R. Singh and S. Singh. Mathematica 1995,37(60):171-182.MathSciNetGoogle Scholar
- Miller SS, Mocanu PT: Libera transform of functions with bounded turning. J. Math. Anal. Appl. 2002, 276: 90-97. 10.1016/S0022-247X(02)00371-2MATHMathSciNetView ArticleGoogle Scholar
- Sokół J: Starlikeness of the Libera transform of functions with bounded turning. Appl. Math. Comput. 2008, 203: 273-276. 10.1016/j.amc.2008.04.036MATHMathSciNetView ArticleGoogle Scholar
- Ponnusamy S: On starlikeness of certain integral transforms. Ann. Pol. Math. 1992, 40: 227-232.MathSciNetGoogle Scholar
- Nunokawa M, Sokół J: On the order of strongly starlikeness of convex functions of order alpha. Mediterr. J. Math. 2013. 10.1007/s00009-013-0341-6Google Scholar
- Miller SS, Mocanu PT Series of Monographs and Textbooks in Pure and Applied Mathematics 225. In Differential Subordinations: Theory and Applications. Dekker, New York; 2000.Google Scholar
- Nunokawa M: On the order of strongly starlikeness of strongly convex functions. Proc. Jpn Acad., Ser. A 1993, 69: 234-237. 10.3792/pjaa.69.234MATHMathSciNetView ArticleGoogle Scholar
- Mocanu, PT, Ripeanu, D, Popovici, M: The best bound for the argument of certain analytic functions with positive real part. Babeş-Bolayi Univ., Fac. of Math. Res. Sem., Seminar of Geometric Function Theory. Preprint 5, 91-98 (1986)Google Scholar
This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly credited.